Home>Results

  • Complex
  • Title
  • Keyword
  • Abstract
  • Scholars
  • Journal
  • ISSN
  • Conference
成果搜索

[期刊论文]

THEOREM OF STRUCTURAL VARIATION IN SPACE FRAMES AND THE CALCULATION OF DERIVATIVES OF STRUCTURAL BEHAVIOUR CONSTRAINT FUNCTIONS.

Share
Edit Delete 报错

author:

Lin, Chaoxi (Lin, Chaoxi.) [1]

Indexed by:

Scopus

Abstract:

The theorems of structural variation developed by K. I. Majid, D. W. C. Elliott and M. A. E. Al Bakri has been generalized in this paper for space frame structures. By use of these theorems, a simplified method has been presented for calculating the derivatives of structural behavior constraint functions.

Community:

  • [ 1 ] Lin Chaoxi, Fuzhou Univ, China, Fuzhou Univ, China

Reprint 's Address:

Show more details

Source :

Journal of Building Structures

ISSN: 1000-6869

Year: 1985

Issue: 4

Volume: 6

Page: 55-64

Cited Count:

WoS CC Cited Count:

30 Days PV: 1

Affiliated Colleges:

Online/Total:45/10717229
Address:FZU Library(No.2 Xuyuan Road, Fuzhou, Fujian, PRC Post Code:350116) Contact Us:0591-22865326
Copyright:FZU Library Technical Support:Beijing Aegean Software Co., Ltd. 闽ICP备05005463号-1